# SDR AALA202306268110

- Difficulty date: May 7, 2022
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 60,275 hours, 35,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323071920007
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT CLEAT AT FR 34 BETWEEN S43L AND S43R. REPLACED CLEAT PER SRM 81-42-11.
